# SDR FDEA201109213983

- Difficulty date: September 21, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458348
- Condition: Corroded
- Location: Bs 1183-1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29L IS CORRODED BETWEEN BS 1183-1166.  CUTOUT DAMAGED STRINGER SECTION, FABRICATED REPAIR FILLER & SPLICE,  INSTALLED REPAIR IAW SRM 51-30-2, SRM 53-10-3 FIG 1, & SRM 51-10-2.
